# SDR FDEA201610033471

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24367
- Aircraft time: 77,708 hours, 24,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insert
- Part number: 411N20523
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST OFFICER`S PREFLIGHT, NOTICED PART OF RIGHT ENTRY DOOR HANDLE MISSING.   REPLACED THE DOOR HANDLE INSERT,  IAW MM 52-11-02-4. OPS CHECKED NORMAL.
